# SDR AALA202510027020

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N973NN
- Make and model: Boeing 737823
- Aircraft serial: 31219
- Aircraft time: 30,620 hours, 13,085 cycles
- Engine: Cfmint CFM567B20
- Engine time: 30,632 hours, 13,089 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Packing
- Part number: M832481910
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF N1 HAD A 7 PERCENT SPLIT AND ENGINE SHUTDOWN ON ITSELF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD.  REMOVED AND REPLACED ENGINE FUEL PUMP PACKAGE (AALA202509307020). ALSO, NUMBER 1 ENGINE REQUIRES NEW FUEL PUMP, INSTALLED FUEL PUMP (AALA202510021275). PER AMM 73-11-11 AND JC 08L40073001. OPERATIONAL AND LEAK CHECK GOOD.
